# SDR FDEA202105041097

- Difficulty date: May 4, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA755661
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN Ï¿½ MAIN DECK CARGO FLOOR PANEL #271EF AT STATION 1361 TO STATION 1481 FOUND   DELAMINATED. DELAMINATED FLOOR PANEL #271EF AT MAIN DECK CARGO STATION 1361 TO STATION 1481   REMOVED AS PER AMM 53-21-04-4. FLOOR PANEL #271EF FABRICATED AS PER FEDEX DRAWING   SRZ-25-005 REVISION R. FLOOR PANEL #271EF INSTALLED AS PER AMM 53-21-04-4. REPAIR   CLASSIFIED MAJOR AS PER GMM 6-2-100.
